# SDR AU960549

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT761000100D
- Condition: Faulty
- Location: Eng Oil Ind Sys
- Stage of operation: NR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE OIL PRESSURE TRANSMITTER FAULTY
